Access Restriction

Author Loui, Ronald Prescott
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Multidimensional ♦ Operations research ♦ Utility function ♦ Shortest path ♦ Stochastic
Abstract This paper explores computationally tractable formulations of stochastic and multidimensional optimal path problems, each as an extension of the shortest path problem. A single formulation encompassing both problems is considered, in which a utility function defines preference among candidate paths. The result is the ability to state explicit conditions for exact solutions using standard methods, and the applicability of well-understood approximation techniques.
Description Affiliation: Harvard Univ. (Loui, Ronald Prescott)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 26
Issue Number 9
Page Count 7
Starting Page 670
Ending Page 676

Open content in new tab

   Open content in new tab
Source: ACM Digital Library